# SDR SWAA2024122777092

- Difficulty date: December 13, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 30,285 hours, 14,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF IS BURNT/DELAMINATED<[01] REMOVED AND REPLACED FLOOR PANEL ASSY 241AF IAW B737-800 AMM 53-21-00-400-801.  DISPALCED & REINSTALLED TO F.O.M. SEATS 14ABC; 15ABC; 16ABC; & 17ABC IAW B737-800 AMM 25-22-00-400-802; SUBTASK 25-22-00-420-410 & SUBTASK 25-22-00-420-451.  REMOVED AND REPLACED FLOOR PANEL ASSY 241AF IAW B737-800 AMM 53-21-00-400-801.. DISPALCED & REINSTALLED TO F.O.M. SEATS 14ABC; 15ABC; 16ABC; & 17ABC IAW B737-800 AMM 25-22-00-400-802; SUBTASK 25-22-00-420-410 & SUBTASK 25-22-00-420-451.
